MathSciNet Relay Station
MathSciNet bibliographic data
MR1956138 (2003m:11129) 11L07 (11P05)
Cochrane, Todd; Pinner, Christopher; Rosenhouse, Jason Bounds on exponential sums and the polynomial Waring problem mod $p$. J. London Math. Soc. (2) 67 (2003), no. 2, 319–336.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement